# SDR SWAA2023013092481

- Difficulty date: January 17, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 71,908 hours, 35,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED AT ATTACH POINTS BS 540 WL 208 BL 0 - RBL 24.<[01] REMOVED; LOCATED; DRILLED AND INSTALLED PANEL BREAK AT B.S 540 BL 0-RBL 24; WL 208 IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0;[02] VERIFIED CORRECTIVE ACTION #1
